# SDR REXA2017040200494

- Difficulty date: April 2, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SC670340942S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BEAM HAS CORROSION COMMING OUT FROM UNDER TITANIUM STRIP. REPLACED RT 280 BEAM IAW SRM 51-42-06 AND 51-42-10.
